# SDR AALA201707209007

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 7,988 hours, 811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE R3 DOOR JUMPSEAT IS INOPERATIVE.   REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECKED GOOD.
